Table of Contents
Journal of Nonlinear Dynamics
Volume 2015, Article ID 162818, 9 pages
http://dx.doi.org/10.1155/2015/162818
Research Article

On the Complex Dynamics of Continued and Discrete Cauchy’s Method

Department of Mathematics, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria

Received 2 May 2015; Accepted 17 September 2015

Academic Editor: Ivo Petras

Copyright © 2015 Mohamed Lamine Sahari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cauchy, “Méthodes générales pour la résolution des systèmes d'équations simultanées,” Comptes Rendus de l'Académie des Sciences, vol. 25, pp. 536–538, 1878. View at Google Scholar
  2. A. Cayley, “Desiderata and suggestions: no. 3. The Newton-Fourier imaginary problem,” American Journal of Mathematics, vol. 2, no. 1, p. 97, 1879. View at Publisher · View at Google Scholar
  3. P. Fatou, “Sur les quations fonctionnelles,” Bulletin de la Société Mathématique de France, vol. 47-48, pp. 161–314, 1919. View at Google Scholar
  4. W. B. Richardson Jr., “Steepest descent using smoothed gradients,” Applied Mathematics and Computation, vol. 112, no. 2-3, pp. 241–254, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. Ardelean, “A comparison between iterative methods by using the basins of attraction,” Applied Mathematics and Computation, vol. 218, no. 1, pp. 88–95, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. L. Sahari and I. Djellit, “Fractal Newton basins,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 28756, 16 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. L. Sahari and I. Djellit, “Fractalisation du bassin d'attraction dans l'algorithme de Newton Modifié,” ESAIM: Proceedings and Surveys, vol. 20, pp. 208–216, 2007. View at Publisher · View at Google Scholar
  8. F. Von Hasseler and H. Kiete, “The relaxed Newton’s method for rational function,” Random & Computational Dynamics, vol. 3, pp. 71–92, 1995. View at Google Scholar
  9. B. B. Mandelbrot, The Fractal Geometry of Nature, W. H. Freeman, New York, NY, USA, 1983.